Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2020, Volume 60, Number 11, Pages 1823–1841 (Mi zvmmf11155)  

General numerical methods

Computation of asymptotic spectral distributions for sequences of grid operators

S. V. Morozovab, S. Serra-Capizzanocd, E. E. Tyrtyshnikovabef

a Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, 119991 Russia
b Marchuk Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow, 119333 Russia
c University of Insubria, Como, 22100 Italy
d Uppsala University, Uppsala, SE-751 05 Sweden
e Siedlce University, Siedlce, 08-110 Poland
f Moscow Center for Fundamental and Applied Mathematics, Moscow, 119234 Russia

Abstract: The asymptotic spectral properties of matrices of grid operators on polygonal domains in the plane are studied in the case of refining triangular grids. Methods available for analyzing spectral distributions are largely based on tool of the theory of generalized locally Toeplitz sequences (GLT theory). In this paper, we show that the matrices of grid operators on nonrectangular domains do not form GLT sequences. A method for calculating spectral distributions in such cases is proposed. Generalizations of GLT sequences are introduced, and preconditioner based on them are proposed.

Key words: Toeplitz matrices, locally Toeplitz sequences, GLT sequences, discretization of partial differential equations, eigenvalues, singular values, preconditioning.

DOI: https://doi.org/10.31857/S0044466920110095


English version:
Computational Mathematics and Mathematical Physics, 2020, 60:11, 1761–1777

Bibliographic databases:

UDC: 517.983.3+512.643.8+519.62
Received: 23.03.2020
Revised: 11.05.2020
Accepted:07.07.2020

Citation: S. V. Morozov, S. Serra-Capizzano, E. E. Tyrtyshnikov, “Computation of asymptotic spectral distributions for sequences of grid operators”, Zh. Vychisl. Mat. Mat. Fiz., 60:11 (2020), 1823–1841; Comput. Math. Math. Phys., 60:11 (2020), 1761–1777

Citation in format AMSBIB
\Bibitem{MorSerTyr20}
\by S.~V.~Morozov, S.~Serra-Capizzano, E.~E.~Tyrtyshnikov
\paper Computation of asymptotic spectral distributions for sequences of grid operators
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2020
\vol 60
\issue 11
\pages 1823--1841
\mathnet{http://mi.mathnet.ru/zvmmf11155}
\crossref{https://doi.org/10.31857/S0044466920110095}
\elib{https://elibrary.ru/item.asp?id=44038902}
\transl
\jour Comput. Math. Math. Phys.
\yr 2020
\vol 60
\issue 11
\pages 1761--1777
\crossref{https://doi.org/10.1134/S0965542520110093}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:000596808500003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85097286117}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf11155
  • http://mi.mathnet.ru/eng/zvmmf/v60/i11/p1823

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021